# SDR RAIA2009090200003

- Difficulty date: August 27, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 22,970 hours, 21,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT ONE OF THE FLOOR PROXIMITY EMERGENCY LIGHTS WAS INOPERATIVE.  MAINTENANCE RESECURED THE WIRE TO THE LIGHT ASSEMBLY.  OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS GOOD.
